# SDR TRAX200701630

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FROM SPAR UPPER ANGLE TOP SURFACE CORRODED AT RIB 13.  CORROSION REMOVED IAW SRM 51-21-42 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR  MATERIAL THICKNESS: 0.200 MATERIAL REMOVED: 0.003.  WITHIN LIMITS AS PER SRM: 51-10-10.
